# SDR 2017FA0000330

- Difficulty date: July 4, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 4851
- Aircraft time: 21,681 hours, 6,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REPORTED DIFFICULT TO OPEN & CLOSING & STICKING DURING OPERATION.  LUBRICATED HINGE ARM SUPPORT FITTING BEARINGS IAW ANM 12-22-52-640-016-A.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
